Matthew Dyer

Matthew J. Dyer


B.S., Sydney University, 1983
M.S., Sydney University, 1985
Ph.D., Sydney University, 1988

Office: 140 Hayes-Healy Bldg
Phone: (574) 631-6082
Fax: (574) 631-6579

Mailing Address:
255 Hurley Bldg
Notre Dame, IN  46556-4618

Research Interests

M. Dyer works in the general area of group theory and representation theory. Research is focused on Coxeter groups, Iwahori-Hecke algebras and their relationships with representation theories from algebraic groups, semisimple and Kac-Moody Lie algebras and groups, and quantum groups.

Selected Publications

  • M. Dyer. On the Bruhat graph of a Coxeter system. Comp. Math., 78:185-191, 1991.
  • M. Dyer. Hecke algebras and shellings of Bruhat intervals II; twisted Bruhat orders. In Kazhdan-Lusztig-Theory and related topics, volume 139 of Contemp. Math., pages 141-165. Amer. Math. Soc., Providence, 1992.
  • M. Dyer. Hecke algebras and shellings of Bruhat intervals. Comp. Math., 89:91-115, 1993.
  • M. Dyer. The nil Hecke ring and Deodhar’s conjecture on Bruhat intervals. Invent. Math., 111:571-574, 1993.
  • M. Dyer. Quotients of twisted Bruhat orders. Jour. of Alg., 163:861-879, 1994.
  • M. Dyer. Bruhat intevals, polyhedral cones and Kazhdan-Lusztig-Stanley polynomials. Math. Z., 215:223-236, 1994.
  • M. Dyer. Algebras associated to Bruhat intervals and polyhedral cones. In Finite-dimensional algebras and related topics, volume 424 of Nato ASI Series C, pages 95-121. Kluwer Academic Publishers, Dordrecht, Boston, London, 1994.
  • Y. Billig and M. Dyer. Decompositions of Bruhat type for the Kac-Moody groups. Nova jour. of Alg. and Geom., to appear.

Please direct questions and comments to: